Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I will kinda get chest discomfort. What should I do ?

Ok some background. I was starting to work out take vitamins, whey protein, muscle milk, protein blend, creatine, and some NO booster. After two weeks, I started getting light headed when I worked out and stop. That was last month. Now, while I was walking in the street, my heart had 3 irregular heartbeat in a row. This scared the crap out of me and caused a panic attack. Before that, when I walked up the stairs (5 flight), I will kinda get chest discomfort. Now I am getting worried. I am uninsured. Should I got to the emergency room ? what should I do ? Also, when I was a baby, I was diagnosed with a harmless murmur. But as a young man, I never had trouble with sports (I even ran long distance in High School) I did stop working out and stop taking all those supplements.
Asked On : Wed, 16 Dec 2009
Answers:  2 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
How much of all of that stuff did you take? Did you stop taking it after you were getting light-leaded? I would go to the ER. If you are having irregular heartbeats, you are at a risk of blood clots which could lead to a stroke. If this is happening frequently, you need to get treatment. Good luck!
Answered: Wed, 16 Dec 2009
  Anonymous's Response
Dear raiees-ulhassan

as you said in you history you had murmur in child hood.
my suggestion to you is consult cardilogist and get ECG ,echoand TMt done

above test will tell you whether they are benign or you haveany problem

Answered: Sun, 17 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor